# SDR IPXA10559828

- Difficulty date: May 7, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 NACELLE STRUT AFT FAIRING, RT SIDE CHANNEL ATTACH BRACKET IS CRACKED, AT THE FWD LWR CORNER, JUST AFT OF FWD VERTICAL CHORD R & R BRACKET IAW SRM 51-40-02.
